# SDR 200802141

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 5,230 hours, 3,013 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 6457 ALT TO MSP FLAPS STOP AT FLAPS 1 AND WITH ZERO SLATS.  NO FLAPS LANDING, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE CLEARED SF-ACE INHIBITS, AND RELEASED ELECTRONIC BRAKE.  HAS NOT REPEATED THIS DATE 02/14/2008.
